# SDR 2005FA0000376

- Difficulty date: January 21, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N909HH
- Make and model: Gulstm 690D
- Aircraft serial: 15035
- Engine: Garrtt TPE331*
- System (JASC): 3210 · Main Landing Gear
- Part: Shaft
- Part number: ED124061
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SECURING TORQUE LINK TO RT MLG STRUT FOUND BROKEN DURING INSPECTION.  THIS TORQUE LINK IS AT TOP OF STRUT AND ROTATES LOWER STRUT 90 DEGREES DURING RETRACT/ EXTEND CYCLE.  INSTALLED NEW SHAFT. (K)
